Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have high blood pressure and sleep apnea. Took napraxin and Ibuprofen for endometriosis. Had liver damaging symptoms. Suggestions?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 869 Questions
I am 55 year old female, with HBP 140/95, high stress life, and have sleep apnea. In my 30's& 40's I took a lot of napraxin and Ibprofen for endometriosis plus an injury. After that, I went through a 4 year period where I drank 3-4 glasses of wine nightly but stopped 6 months ago. Three months ago, I had a toxic reaction to chemicals used to crack pine nuts and got very ill. My system felt toxic, like it was foaming and I had an awful taste in my mouth for 4 weeks with vomiting. It took 4 weeks, but eventually subsided.

A few weeks ago, I started having liver damage symptoms and decided to get checked. My AGT 63, ALT 79, Total Billi .4 (normal), Alkaline Phos 59 (normal), thyroid normal. I am extremely fatigued, clear urine for two weeks without over hydration, feel full after eating small amounts, some nausea, dry skin, dry nose with nose bleeds, minor headaches, swelled stomach, blurry vision and dizziness.
I know the levels aren't extremely hight, but Is my liver beginning to shut down?
Posted Sun, 17 Nov 2013 in General Health
Follow-up: Have high blood pressure and sleep apnea. Took napraxin and Ibuprofen for endometriosis. Had liver damaging symptoms. Suggestions? 33 minutes later
Hello Doctor,
I forgot some other symptoms:

Tiny blood dots on my under skin on face and other areas.
Easy bruising
low fever
weight gain (always have been thin, gained 15 pounds in a year)
sore muscles
"Lighter" colored stool but not grey or pasty
3-4 days a week Morning diarrhea, some IBS symptoms
Terrible trouble focusing (I'm a multi tasker - very efficient, but difficulty now performing minor daily responsibilities)

Good healthy appetite, no weight loss or vomiting, NO soreness or pain in liver area.
Thank you.
Answered by Dr. Pratap VGM 3 hours later
Brief Answer:
prolonged bleeding time

Detailed Answer:
Dear sir/madam

Welcome to healthcare magic

Liver function seems a little weak. Can be fatty liver.
Presence of hemorrhage in the face indicates bleeding tendencies which might due to prolonged bleeding time. Platelet count might even come down with significant increase in the blood counts With the increased total white blood cells.
Following investigations are needed
1. Complete blood count
2. C reactive protein

Inflammatory bowel disease is sometimes characterized by similar symptoms and alterations in the complete blood count.

Complete fat free and hygienic diet is recommended for you.

Above answer was peer-reviewed by
Follow-up: Have high blood pressure and sleep apnea. Took napraxin and Ibuprofen for endometriosis. Had liver damaging symptoms. Suggestions? 12 hours later
Thank you, Doctor, but The tiny blood dots in my face only happened once.

I was more concerned with my liver values.

How bad are the ast/alt numbers? Can they go back to normal at this range?
The ratio is .79 what does that mean?
Treatment suggestions?

Thank you.
Answered by Dr. Pratap VGM 2 hours later
Brief Answer:
liver hyperactivity

Detailed Answer:
Dear sir

Dont worry. If your liver enzymes have raised.. that indicates your liver working more than normal. It might be due to physiological reasons.

Stop taking non vegetarian and fat XXXXXXX foods

Stop taking drugs which cause increased liver activity like acetaminophen, alcohol. Consult your doctor once before you use any medicine even though it is as safe as over the counter.

Dont worry it will come to normal

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor